Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 50, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 5, 2011, 2:01 PM CST for Covington County, Jones County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 5, 2011, 2:01 PM CST (20:01 UTC)
- Expired
- Mar 5, 2011, 2:45 PM CST
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Covington County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 94 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 5, 8:54 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
451 WUUS54 KJAN 052001 SVRJAN MSC031-067-052045- /O.NEW.KJAN.SV.W.0050.110305T2001Z-110305T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 201 PM CST SAT MAR 5 2011 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI... JONES COUNTY IN SOUTHEAST MISSISSIPPI... THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE... * UNTIL 245 PM CST * AT 201 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MOSELLE MOVING NORTHEAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TUCKERS CROSSING AND SANDERSVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST SATURDAY AFTERNOON FOR SOUTHEASTERN MISSISSIPPI. && LAT...LON 3179 8941 3181 8894 3147 8919 3152 8950 TIME...MOT...LOC 2001Z 211DEG 28KT 3152 8928 $$ MME
2 follow-up statements
104 WWUS54 KJAN 052023 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 223 PM CST SAT MAR 5 2011 MSC031-052033- /O.CAN.KJAN.SV.W.0050.000000T0000Z-110305T2045Z/ COVINGTON MS- 223 PM CST SAT MAR 5 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COVINGTON COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST SATURDAY AFTERNOON FOR SOUTHEASTERN MISSISSIPPI. LAT...LON 3151 8929 3180 8919 3181 8894 3147 8919 TIME...MOT...LOC 2023Z 221DEG 37KT 3166 8908 $$ MSC067-052045- /O.CON.KJAN.SV.W.0050.000000T0000Z-110305T2045Z/ JONES MS- 223 PM CST SAT MAR 5 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR JONES COUNTY... AT 223 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TUCKERS CROSSING MOVING NORTHEAST AT 45 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANDERSVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST SATURDAY AFTERNOON FOR SOUTHEASTERN MISSISSIPPI. && LAT...LON 3151 8929 3180 8919 3181 8894 3147 8919 TIME...MOT...LOC 2023Z 221DEG 37KT 3166 8908 $$ DL
594 WWUS54 KJAN 052037 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 237 PM CST SAT MAR 5 2011 MSC067-052047- /O.EXP.KJAN.SV.W.0050.000000T0000Z-110305T2045Z/ JONES MS- 237 PM CST SAT MAR 5 2011 ...THE SEVERE THUNDERSTORM WARNING FOR JONES COUNTY WILL EXPIRE AT 245 PM CST... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST SATURDAY AFTERNOON FOR SOUTHEASTERN MISSISSIPPI. LAT...LON 3151 8929 3180 8919 3181 8894 3147 8919 TIME...MOT...LOC 2037Z 221DEG 37KT 3177 8897 $$ DL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 9:20 AM CST, 4 hours 41 minutes earlier.
Area forecast discussion, Mar 5, 9:20 AM CST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 920 AM CST SAT MAR 5 2011 .UPDATE...UPDATED FORECAST TO INCLUDE TORNADO WATCH 39 WHICH IS IN EFFECT UNTIL 4:00 PM FOR MARION...LAMAR...FORREST AND JONES COUNTIES. AN AREA OF SURFACE LOW PRESSURE OVER THE SOUTHWESTERN LA COASTLINE IS EXPECTED TRACK NORTHEAST ACROSS SOUTHERN MS THROUGH THE DAY TODAY. MODEST DESTABILIZATION ACROSS THE WATCH AREA COUPLED WITH INCREASING LOW LEVEL SHEAR ASSOCIATED WITH THE SURFACE LOW WILL ALLOW CONDITIONS FOR TORNADO TO DEVELOPMENT TO IMPROVE AS THE DAY PROGRESSES...PEAKING BETWEEN 11 AM AND 3 PM THIS AFTERNOON. CONVECTIVE ACTIVITY AND ASSOCIATED RISK FOR TORNADOES WILL MOVE EAST INTO AL LATE THIS AFTERNOON. IN ADDITION...HEAVY RAINFALL ACROSS THE WATCH AREA WILL BE POSSIBLE AS THIS SYSTEM PASSES...AND COUPLED WITH THE HEAVY RAINFALL FROM LAST NIGHT MAY LEAD TO AN INCREASED RISK FOR FLASH FLOODING TODAY. THIS WILL CONTINUE TO BE MONITORED CLOSELY. /BK/ && .PREV DISCUSSION... /ISSUED 358 AM CST SAT MAR 5 2011/ SHORT TERM...SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE OVER SERN/ECNTRL ZONES THIS MORNING IN AN AREA OF BETTER ISENTROPIC LIFT AND ELEVATED INSTABILITY. RAINFALL WILL BECOME WIDESPREAD ACROSS THE ENTIRE ARKLAMISS REGION TODAY AS A COLD FRONT MOVES IN FROM THE WEST. SURFACE BASED CAPE WILL INCREASE FROM THE WEST LATER THIS MORNING...THE BEST CAPE VALUES FORECAST IN THE VICINITY OF THE HWY 84 CORRIDOR. GULF MOISTURE WILL BE ON THE INCREASE AHEAD OF A DEVELOPING SURFACE LOW THAT WILL DEEPEN AS IT LIFTS NEWD ALONG THE BOUNDARY TODAY. MODEL SOLUTIONS ON THE EXACT TRACK OF THE LOW DIFFER SOMEWHAT...THE EURO SHIFTING THE TRACK OF THE SURFACE LOW A LITTLE FARTHER TO THE WEST COMPARED TO THE GFS...BUT THE GENERAL AGREEMENT IS THAT THE BETTER FORCING AND LOW LEVEL MOISTURE TRANSPORT WILL EXTEND FROM SW INTO ERN ZONES WITH ADDITIONAL SUPPORT PROVIDED BY A DIGGING UPPER TROUGH AND AN INTENSIFYING UPPER JET THAT WILL SWING INTO THE AREA TODAY. WITH DEEP LAYER SHEAR AND LOW LEVEL HELICITY FIELDS SUFFICIENT FOR STRONG/SEVERE STORM SUPPORT ACROSS THE AREA HAVE ADDED MENTION OF POSSIBLE SEVERE STORMS IN THE SOUTH AHEAD OF THE FRONT TODAY WHERE THE BEST MOISTURE/INSTABILITY FIELDS WILL BE IN PLACE. PRECIPITABLE WATER VALUES ARE FORECAST BETWEEN 1-1.5 INCHES TODAY AND WITH LITTLE IN THE WAY OF CONVECTIVE INHIBITION WE WILL SEE PERIODS OF HEAVIER RAINFALL IN STRONGER AREAS OF CONVECTION. MODEL PRECIP ESTIMATES GENERALLY RUN FROM 1-2 INCHES THROUGH SUNSET TODAY WITH THE HIGHER AMOUNTS OVER SWRN AND ERN ZONES. THESE VALUES REMAIN BELOW CURRENT FLASH FLOOD GUIDANCE BUT INDIVIDUAL STORMS WILL BE MONITORED TO WATCH FOR PARTICULARLY HEAVY DOWNPOURS OR TRAINING EFFECTS. LOW LEVEL RIDGING AND A RELATIVELY SHALLOW POOL OF COOLER AIR WILL MOVE INTO THE AREA TONIGHT AND SUNDAY BEHIND THIS SYSTEM. EVEN WITH PERSISTENT NLY BREEZES TONIGHT LOW TEMPERATURES SHOULD COOL INTO THE MID AND UPPER 30S ACROSS MOST OF THE AREA BY SUNRISE SUNDAY. LOWS AROUND FREEZING ADVERTISED BY MAV MOS DO NOT LOOK UNREASONABLE FOR ERN ZONES FOR MONDAY MORNING BUT TEMPERATURES WILL REMAIN WARMER OVER WRN ZONES FOR THAT TIME DUE TO FASTER LOW LEVEL RETURN FLOW AS THE NEXT LOW PRESSURE SYSTEM APPROACHES UPSTREAM. LONG TERM...MONDAY THRU SATURDAY...MAIN FORECAST PROBLEM DURING THIS TIME PERIOD WILL BE A SIGNIFICANT STORM SYSTEM TO IMPACT THE REGION MID WEEK. GFS/ECMWF ADVERTISING THIS SYSTEM WILL ROLL OUT OF THE INTERMOUNTAIN WEST INTO THE CENTRAL PLAINS BY TUESDAY. MEANWHILE...DEEPENING SURFACE LOW OVER TX WILL TIGHTEN THE PRESSURE GRADIENT OVER THE ARKLAMISS ALLOWING DECENT WARM/MOIST ADVECTION TO RAPIDLY GET UNDERWAY. SURFACE LOW CONTINUES TO DEEPEN MOVING OUT OF TX/OK INTO MO AS A 2 PVU H5 POTENTIAL VORTICITY ANOMALY ACCELERATES TOWARD THE SURFACE LOW PRESSURE AREA...ALLOWING STRONG LOW LEVEL SOUTHERLY FLOW TO USHER DEEP MOISTURE INTO THE REGION. PW/S OF 1.5 INCHES (WHICH ARE SOME 200% OF NORMAL) WILL BE ALLOWED TO SPREAD OVER THE ENTIRE FORECAST AREA. ALSO...MID 60 SURFACE DEWPOINTS ALONG THE LEADING EDGE OF THE NORTHWARD MOVING WARM FRONT WILL ADVANCE TO ALONG THE HWY 84 CORRIDOR BY 12Z WEDNESDAY. STRONG WARM ADVECTION TO THE NORTH OF THE WARM FRONT ALONG WITH ELEVATED CAPES FROM 500-800 J/KG SHOULD BE SUFFICIENT FOR SOME SCATTERED STRONG STORMS...POSSIBLY WITH SOME HAIL OVER NE LA/SW MS BY 12Z WEDNESDAY. EXACT TIMING OF THE EVENT STILL LOOKS TO BE A PROBLEM AS DIFFERENCES DO EXIST WITH GFS AND ECMWF. RIGHT NOW...LOOKS AS THOUGH MAIN FRONTAL BOUNDARY BEGINS ADVANCING THROUGH THE REGION DURING THE DAY WEDNESDAY...WITH A SQUALL LINE DEVELOPING IMMEDIATELY IN ADVANCE. THIS APPEARS TO BE THE BEST CORRIDOR FOR THE INSTABILITY TO GET A FOOTHOLD WITH A NARROW TONGUE OF SURFACE BASED CAPES AROUND 1000 J/KG TO WORK WITH. DAMAGING WINDS APPEAR TO BE THE MAIN THREAT WITH THE LINE CONSIDERING WIND PROFILE JUST ABOVE THE GROUND. HAIL IS ALSO A POSSIBILITY WITH RATHER COOL MID LEVEL TEMPS (H5 TEMPS AROUND -15C). SOME TORNADO THREAT WILL ALSO LIKELY EXIST OVER MAINLY SOUTH PORTIONS IN CLOSER PROXIMITY TO THE WARM FRONT AND MID 60 SURFACE DEWPOINTS. FLOODING MAY BE A CONCERN AS WELL WITH THE AFOREMENTIONED HIGH PW AIR AS THE CONVECTION WILL BE AN EFFICIENT HEAVY RAIN PRODUCER. FAIR WEATHER AND A BRIEF COOL DOWN WILL ENSUE FOLLOWING THE FRONT BY THURSDAY...BUT TEMPS SHOULD REBOUND MOVING BACK INTO THE WEEKEND./GRG/ && .AVIATION... WILL SEE GENERALLY MVFR CIGS ACROSS THE AREA TODAY AND WIDESPREAD SHOWERS AND TSTMS AS A COLD FRONT MOVES ACROSS THE REGION. AREAS OF IFR CIGS/VSBYS WILL OCCUR INVOF HEAVIER SHOWERS AND TSTMS THAT DEVELOP. PERIODS OF HEAVY RAINFALL WILL OCCUR WITH STRONGER STORMS AND SEVERE STORMS WILL BE POSSIBLE NEAR HBG EARLY THIS AFTERNOON. WINDS WILL GENERALLY BE SELY AROUND 10KTS WITH HIGHER GUSTS AHEAD OF THE FRONT...BECOMING NW 10-20 KTS WITH HIGHER GUSTS BEHIND THE COLD FRONT THAT WILL MOVE IN FROM THE WEST THIS MORNING AND TRACK EWD ACROSS THE AREA. THE FRONT WILL EXIT THE FORECAST AREA BY SUNSET AND A DRIER AIR MASS WILL PUSH RAPIDLY INTO THE AREA. VSBYS WILL BE VFR THIS EVENING BUT MVFR CIGS WILL CONTINUE ACROSS THE AREA. CIGS WILL GRADUALLY IMPROVE FROM THE WEST LATE TONIGHT WITH VFR CONDITIONS ON TAP FOR SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 39 56 34 / 92 18 2 0 MERIDIAN 69 40 60 32 / 100 41 3 0 VICKSBURG 64 38 56 36 / 89 8 2 0 HATTIESBURG 73 43 62 36 / 100 36 4 0 NATCHEZ 66 37 55 37 / 87 10 2 0 GREENVILLE 59 36 53 36 / 86 5 2 0 GREENWOOD 61 35 54 34 / 84 9 2 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BK
Hazardous weather outlook, Mar 5, 11:16 AM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1116 AM CST SAT MAR 5 2011 MSZ051-052-054>058-062>066-072>074-061730- NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 1116 AM CST SAT MAR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES AND DAMAGING WINDS OF UP TO 60 MPH WILL BE POSSIBLE TODAY. ALTHOUGH THE PRIMARY RISK WITH THESE STORMS WILL BE TORNADOES AND DAMAGING WINDS...QUARTER SIZE HAIL CAN NOT BE RULED OUT. IN ADDITION...PERIODS OF HEAVY RAINFALL ARE ALSO EXPECTED TODAY POSSIBLY LEADING TO PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. MOTORISTS SHOULD USE CAUTION TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION LATE TUESDAY NIGHT AND WEDNESDAY AS A VIGOROUS STORM SYSTEM AND COLD FRONT APPROACH FROM THE WEST. AT THE PRESENT TIME...ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE...ESPECIALLY OVER SOUTH MISSISSIPPI. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TODAY...AND MAY BE NEEDED AGAIN TUESDAY OR WEDNESDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>050-053- 059>061-061730- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN MS- 1116 AM CST SAT MAR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY PERIODS OF HEAVY RAINFALL CAN BE EXPECTED TODAY POSSIBLY LEADING TO PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. MOTORISTS SHOULD USE CAUTION TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION LATE TUESDAY NIGHT AND WEDNESDAY AS A VIGOROUS STORM SYSTEM AND COLD FRONT APPROACH FROM THE WEST. AT THE PRESENT TIME...ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE...ESPECIALLY OVER SOUTH MISSISSIPPI. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED NEXT TUESDAY OR WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. BK
In the hours before
Special weather statement, Mar 5, 10:08 AM CST, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1008 AM CST SAT MAR 5 2011 MSZ057-058-066-051640- JONES MS-CLARKE MS-JASPER MS- 1008 AM CST SAT MAR 5 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 35 TO 45 MPH WINDS WAS LOCATED OVER SANDERSVILLE AT 1008 AM CST...MOVING NORTHEAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EASTERN JASPER...SOUTHWESTERN CLARKE AND NORTHEASTERN JONES COUNTIES SHOULD MONITOR THIS STORM CLOSELY. BK
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 12:51 PM CST | Flash Flood Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.